# SDR DALA2019022501308

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CREASE BEAM OUTER CORD UPPER SURFACE CORRODED BS 1197+99, STR 20L BLENDED AND REMOVED CORROSION, INSTALLED REPAIR ANGLE ON DISCREPANT AREA (LP 0958255)
